# SDR A6WA201543077

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,862 hours, 27,026 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge
- Part number: 601R1039426
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BUTTE DOOR PANEL 694SB, HINGE CRACKED.  REPLACED HINGE.
